# SDR CA080917016

- Difficulty date: September 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A RE-POSITIONING FLIGHT, THE PILOT NOTED LOW AND FLUCTUATING OIL PRESSURE.  THE ENGINE WAS SHUT DOWN AND SECURED AND A SINGLE ENGINE LANDING WAS PERFORMED.  GROUND INSPECTION FOUND CONTAMINATION IN THE OIL FILTER AND FILTER BOWL.  THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.  P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
